Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having shoulder pain. Used iodex. Started itching and red spot on shoulder. Looking for cure

Dcotor,My mother is your patient regarding skin desease, she had a shoulder pain & i use Iodex for shaking her shoulder,but after some hours she faced some problem on her soulder always itching & some redist spot shown on her shoulder,pl.expalin me about this problem or give your mobile no so i can talk to you directly about her problem
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
It seems that your mother is allergic to the ointment iodex that you are using for her symptomatic relief. You can avoid using the ointment for a few days and see if it helps.
Only doing a hot fomentation will also help with her symptoms.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor